MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION Z VENT; VENTILATOR

ZOLL MEDICAL CORPORATION Z VENT; VENTILATOR
Model Number 799-AEB1-00-01
Medical Device Problem Codes Mechanical Problem (1384); Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit shut off (no fault found) the device was returned to zoll medical corporation for evaluation.The report unit shut off could not be confirmed.Device logs showed three short usage periods on the event date with no alarms or abnormal operating conditions indicative of a malfunction.Review of temperature, battery status, state of charge, and input voltage revealed no abnormalities.The device does not record explicit power-off events; therefore, the exact reason for shutdown could not be determined.Functional testing, internal inspection, and battery evaluation were performed with no faults identified.The device met all performance specifications.#1001 self check failure alarm (observed in device data) device data confirmed a single #1001 self check failure alarm at startup associated with the pneumatic system (compressor condition).This alarm can be caused by turning the vent on with the dust cover over the port which is recoverable.The alarm did not recur, and no hardware malfunction was identified during evaluation.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device display a "compressor failure- 1001" and inappropriately shut down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
Z VENT
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24363253
Report Number1220908-2026-00406
Device Sequence Number9888631
Product Code CBK
UDI-Device Identifier00847946024192
UDI-Public(01)00847946024192
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number799-AEB1-00-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown